Chin. Phys. B
中国物理B  2016, Vol. 25 Issue (11): 110201    DOI: 10.1088/1674-1056/25/11/110201
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Conformal structure-preserving method for damped nonlinear Schrödinger equation
Hao Fu(傅浩), Wei-En Zhou(周炜恩), Xu Qian(钱旭), Song-He Song(宋松和), Li-Ying Zhang(张利英)
1 College of Science, National University of Defense Technology, Changsha 410073, China;
2 School of Mathematical Science, China University of Mining and Technology, Beijing 100083, China
Conformal structure-preserving method for damped nonlinear Schrödinger equation
Hao Fu(傅浩)1, Wei-En Zhou(周炜恩)1, Xu Qian(钱旭)1, Song-He Song(宋松和)1, Li-Ying Zhang(张利英)2
1 College of Science, National University of Defense Technology, Changsha 410073, China;
2 School of Mathematical Science, China University of Mining and Technology, Beijing 100083, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn